# SDR GLBA20110808J

- Difficulty date: August 6, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 40,627 hours, 43,192 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS252531
- Condition: Inoperative
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND THE AFT AIR STAIR DOOR MICRO SWITCH FOR THE DOOR ANNUNCIATOR INOP.
